Biblioteca de la Universidad Complutense de Madrid

Classification of (n-5)-filiform Lie algebras

Impacto



Campoamor Stursberg, Otto Ruttwig y Bermudez, JMA (2001) Classification of (n-5)-filiform Lie algebras. Linear Algebra and its Applications, 336 . pp. 167-180. ISSN 0024-3795

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

94kB

URL Oficial: http://pdn.sciencedirect.com/science?_ob=MiamiImageURL&_cid=271586&_user=144492&_pii=S0024379501003238&_check=y&_origin=article&_zone=toolbar&_coverDate=15-Oct-2001&view=c&originContentFamily=serial&wchp=dGLbVlB-zSkWz&md5=9d9a4e11ab6a19402357b08690fe762d/



Resumen

In this paper we consider the problem of classifying the (n − 5)-filiform Lie algebras. This
is the first index for which infinite parametrized families appear, as can be seen in dimension
7. Moreover we obtain large families of characteristic nilpotent Lie algebras with nilpotence
index 5 and show that at least for dimension 10 there is a characteristic nilpotent Lie algebra
with nilpotence index 4 which is the algebra of derivations of a nilpotent Lie algebra.


Tipo de documento:Artículo
Palabras clave:P-Filiform; Characteristically nilpotent; Lie algebras
Materias:Ciencias > Matemáticas > Geometría
Código ID:14844
Referencias:

[1] J.M. Ancochea, M. Goze, Sur la classification des algèbres de Lie nilpotentes de dimension 7, C.R.

Acad. Sci. Paris 302 (1986) 611–613.

[2] J.M. Ancochea, M. Goze, Classification des algèbres de Lie complexes de dimension 7, Arch. Math.

52 (1989) 175–185.

[3] J.M. Ancochea, O.R. Campoamor, On Lie algebras whose nilradical is (n-p)-filiform, Commun.

Algebra, to appear.180 J.M. Ancochea, O.R. Campoamor / Linear Algebra and its Applications 336 (2001) 167–180

[4] J.M. Ancochea, O.R. Campoamor, Classification of (n−5)-filiform Lie algebras, Math.

RA/0012246.

[5] J.M. Cabezas, J.R. Gómez, A. Jiménez-Merchán, A family of p-filiform Lie algebras, in: Algebra

and Operator theory, Proceedings of the Colloquium in Tashkent, 1997, pp. 93–102.

[6] J. Dixmier, W.G. Lister, Derivations of nilpotent Lie algebras, Proc. Am. Math. Soc 8 (1957) 155–

158.

[7] Yu.B. Khakimdjanov, Variété des lois d’algèbres de Lie nilpotentes, Geometriae Dedicata 40 (1991)

269–295.

[8] Yu.B. Khakimdjanov, Characteristically nilpotent Lie algebras, Math. USSR Sbornik 70 (1991)

[1] J.M. Ancochea, M. Goze, Sur la classification des algèbres de Lie nilpotentes de dimension 7, C.R.

Acad. Sci. Paris 302 (1986) 611–613.

[2] J.M. Ancochea, M. Goze, Classification des algèbres de Lie complexes de dimension 7, Arch. Math.

52 (1989) 175–185.

[3] J.M. Ancochea, O.R. Campoamor, On Lie algebras whose nilradical is (n-p)-filiform, Commun.

Algebra, to appear.No. 1.

[9] G. Leger, S. Tôgô, Characteristically nilpotent Lie algebras, Duke Math. J. 26 (1959) 623–628.

[10] V.V. Morozov, Classification des algèbres de Lie nilpotentes de dimension 6, Izv. Vyssh. Ucheb.

Zar 4 (1958) 161–171.

[11] S. Tôgô, On the derivation algebras of Lie algebras, Canadian J. Math. 13 (2) (1961) 201–216.

[12] M. Vergne, Cohomologie des algèbres de Lie nilpotentes. Application àl’étude de la variété des

algèbres de Lie nilpotentes, Bull. Soc. Math. France 98 (1970) 81–116.

[13] S. Yamaguchi, Derivations and affine structures of some nilpotent Lie algebras, Mem. Fac. Sci

Kyushu Univ. Ser. A 34 (1980) 151–170.

Depositado:18 Abr 2012 10:28
Última Modificación:23 May 2016 15:13

Sólo personal del repositorio: página de control del artículo